arrow
Volume 11, Number 4
Previous Issue Next Issue

Guo-Qiang Han

J. Comp. Math., 11 (1993), pp. 289-296.

Preview Full PDF 1827 22283 Abstract

Qin Lin & Jun Shi

J. Comp. Math., 11 (1993), pp. 297-300.

Preview Full PDF 1895 22464 Abstract

Rogério Martins Saldanha da Gama

J. Comp. Math., 11 (1993), pp. 301-312.

Preview Full PDF 1918 22463 Abstract

Ben-Ren Zhu, K. R. Jackson & R. P. K. Chan

J. Comp. Math., 11 (1993), pp. 313-322.

Preview Full PDF 1850 22440 Abstract

Jiao-Xun Kuang

J. Comp. Math., 11 (1993), pp. 323-328.

Preview Full PDF 1807 22287 Abstract

Ying-Guang Shi

J. Comp. Math., 11 (1993), pp. 329-338.

Preview Full PDF 1932 22041 Abstract

Guo-Zhong Zhuang

J. Comp. Math., 11 (1993), pp. 339-349.

Preview Full PDF 1841 22073 Abstract

Bing-Sheng He

J. Comp. Math., 11 (1993), pp. 350-364.

Preview Full PDF 1872 22204 Abstract

Geng Sun

J. Comp. Math., 11 (1993), pp. 365-372.

Preview Full PDF 1834 22431 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 373-384.

Preview Full PDF 1860 21860 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard